# SDR SWAA042866

- Difficulty date: October 3, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 54,427 hours, 51,107 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Slide
- Component: Slide
- Component part number: D31354
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND L2 DOOR EVAC SLIDE LOW PRESSURE IND.  REMOVED AND REPLACED L2 DOOR EVAC SLIDE PER MM.
